# SDR IPXA2024030812200

- Difficulty date: September 1, 2023
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,151 hours, 21,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0207081
- Part serial: 000084
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* LH INBOARD AFT FLAP HAS SEVERAL DENTS, MARKED REPAIR MULTIPLE DENTS ON LOWER SURFACE OF LH WING INBD AFT FLAP I.A.W. UPS EO-89670-REQ1. CONDITION CHECK IS SATISFACTORY.REVIEWED
